# SDR CALA0100439

- Difficulty date: May 4, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- Aircraft time: 56,377 hours, 34,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC060
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR PORTABLE EMERGENCY LIGHT INOP AND WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK PER MM 33-53-00.
